Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Abnormal period. Dark brown discharge. Taking Metrolag 500mg. Pregnancy?

I took metrolag 500mg two weeks back. My period have not been normal. They are dark brown in colour. The first day bleeding was red but second day it turned brown and remained brown for the third and fourth day. Is there any chance that i am pregnant? My bleeding has been normal heavy. It was not just spotting and the spasm was also relieved after bleeding. Moreover, i also had severe cramping before my period. Or is there a possibility that my period is this way because of metronidazole ?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Sometimes medicines may alter the menstrual cycle.
But your irregularity in periods can be more possibly due to the health issue you had and for which you have taken metronidazole.
Recent health issues can alter the hormonal levels and can affect the menstrual cycle.
If you had unprotected intercourse during the period of ovulation, go for pregnancy test once to rule out that possibility.
For more details you can ask me through:
Take care.

Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor